# SDR AALA20111103NRT01

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 43,687 hours, 5,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 1L INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT 1L.  OPS CHECK NORMAL.
